# SDR DLM88020513

- Difficulty date: May 7, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 38,903 hours, 32,126 cycles
- Engine: Pwa JT8D219
- Engine time: 33,519 hours, 27,104 cycles
- System (JASC): 7600 · Engine Controls
- Part: Duct
- Part number: 750033503
- Part serial: 725436
- Condition: Blown
- Location: #2 Engine
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

RT ENG THROTTLE AND FUEL LEVER BINDING                      WORK IN PROGRESS. PLEASE UPDATE.                            CA  FND A/I DUCT BLOWN. REPLD.ANTI-ICE VLV PRESSURE SWITCH.BAND DUCT. LEAK CKS GOOD.
